Doctor insights on:
Contagious Itchy Skin Rash
Some thoughts...: Without a picture it's very difficult to diagnose a skin condition, and what you're describing can have many different causes. It could be a mild eczema, a fungal infection, a viral exanthem, a reaction to something you've come in contact with (a new perfume, lotion, soap), bug bites... It's a long list. If otc Hydrocortisone or Benadryl (diphenhydramine) isn't helping, make sure to check in with your doc! ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Scarlet Fever?: Fever? Tonsillitis can be from Group A Strep bacteria, which if severe can cause a rash (usually not itchy though), in association with high fever and must be treated with antibiotics. See a doctor as soon as possible. IF NO FEVER, you may have Fifth Disease -- a benign rash from a virus which also causes your tonsillitis. If you are on medications, could be allergy. Lots of causes, see Dr. ...Read moreSee 1 more doctor answer
Im female late 40s very fair & sensitive 3 yrs ago got a itchy skin rash only on my checks and neck . No other symptoms?
I was taking Thyronorm 50mcg for 2 years, last month switched to Levothyroxine 50mcg. After 4 weeks, I developed itchy skin rashes all over body. Why?
I have itchy skin rash both inner thighs and worried whether its herpes. It goes and comes back again in a week or so.
Allergic to Effexor (venlafaxine) xr.. Been taking it for half a yr drs didn't know why i had rashes/itchy skin swollen etc. :-( been taking for half a year?
Acquired allergies : Most reactions to medications including hives and dermal hypersensitivity reactions are acquired and occur after you have taken the medication for a while. Once you are allergic, if you stop and then take the medication again, the allergic reaction can happen more quickly. ...Read more
- Talk to a doctor live online for free
- Contagious itchy skin rashes
- Contagious itchy rashes
- Contagious red itchy rash
- Ask a doctor a question free online
- Contagious itchy bumps on skin
- Contagious itchy skin conditions
- Skin rash contagious
- Non contagious skin rashes
- Talk to a dermatologist online